MAUDE Adverse Event Report: PARKER MEDICAL PARKER; PARKER FLEX-TIP TRACHEAL TUBE WITH STYLET, HIGH VOLUME LOW PRESSURE, CUFFED

PARKER MEDICAL PARKER; PARKER FLEX-TIP TRACHEAL TUBE WITH STYLET, HIGH VOLUME LOW PRESSURE, CUFFED
Model Number H-PFST-75
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 29 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
After intubation, a leak was found after 2 days and there was a wound found on the cuff.
 
Additional Manufacturer Narrative
All information reasonably known as of 29 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint reported "after intubation, a leak was found after 2 days and there was a wound found on the cuff." the complaint investigation was performed based on the content of the issue reported.Based on the complaint report no patient was affected.The physical product was not returned, however the vendor provided photographic evidence of the incident.On july 31, 2024, we received the customer complaint from m c medical that the user declares that the cuff was found leakage and damaged in 2 days after intubation, but product has been passing the prior test before intubation.The lot number is not available, well lead could not review the retained samples and dhr accordingly.Well lead asked some questions to distributor (m c medical) for further investigation, the response as follows, 1.Did the physician use any device for intubation? - guidewire was used.2.Did the patient have any sharp thing in mouth may cause the cuff leakage? - no sharp objects are put in the mouth 3.Is there any postural change in the patient? - position changes were performed every 2-3 hours.4.What disease does the patient have? are there any symptoms of asthma or rapid pressure on the airway? - main illness: cerebral infarction covid-19 onset during hospitalization sepsis; acute respiratory distress syndrome; acute renal failure well lead have 100% inspection of the leakage in workshop and the cuff has been passed the prior test before intubation, so we could not determine the root cause for this case is caused by product itself based on available information and above investigation.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the first complaint reported for part number i-pfhv-75-10 for "leaking." there were two other reported complaints reported for part number i-pfhv-75-10 during the same timeframe for other failure modes.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description

Brand Name
PARKER
Common Device Name
PARKER FLEX-TIP TRACHEAL TUBE WITH STYLET, HIGH VOLUME LOW PRESSURE, CUFFED
Manufacturer (Section D)
PARKER MEDICAL
9457 s university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20103089
Report Number3000219639-2024-00067
Device Sequence Number7664647
Product Code BTR
UDI-Device Identifier00607411959288
UDI-Public(01)00607411959288
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFST-75
Device Catalogue NumberH-PFST-75
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown